# SDR SWAA2022101157870

- Difficulty date: October 9, 2022
- Submitted: October 11, 2022
- Operation: Air carrier
- Aircraft: N218WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32489
- Aircraft time: 57,857 hours, 34,742 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ON BATTERY PACK M1670 GO ON BRIEFLY THEN EXTINGUISH / [01] REMOVED AND REPLACED POWER SUPPLY M1670 BATTERY PACK REF AMM 33-51-06.
